Some properties of two dimensional interval numbers
MetadataShow full item record
CitationNuray, F., Ulusu, U. & Dündar, E. (2022). Some properties of two dimensional interval numbers, Mathematical Sciences and Applications E-Notes, 10(2), 93-101.
In this paper, we will introduce the notion of convergence of two dimensional interval sequences and show that the set of all two dimensional interval numbers is a metric space. Also, some ordinary vector norms will be extended to the set of two dimensional interval vectors. Furthermore, we will give deﬁnitions of statistical convergence, statistically Cauchy and Ces`aro summability for the two dimensional interval numbers and we will get the relationships between them.
SourceMathematical Sciences and Applications E-Notes